# SDR DXTA2009110303842

- Difficulty date: November 2, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 3,165 hours, 2,143 cycles
- Engine: Pwc PW306C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Contaminated
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER "ENGINE CHIP DETECTOR R" CAS MESSAGE CAME ON IN FLIGHT - FL290 ABOUT 10 MINUTES AFTER TAKEOFF.  MESSAGE REMAINED ON FOR ABOUT FIVE MINUTES THEN CAME ON AND OFF A COUPLE OF TIMES.  OPENED RT ENGINE LOWER COWLING. REMOVED RT ENGINE FILTER AND CHIP DETECTOR. NO METAL PARTICLES FOUND ON CHIP DETECTOR. FOUND SMALL AMOUNTS OF DEBRIS ON FILTER. C/W CONTINUITY CHECK OF FILTER BYPASS SWITCH. SWITCH CHECKS GOOD. CHECKED ENGINE WIRING IAW MM 72-00-00. FAULT ISOLATION. WIRING CHECKS GOOD. C/W CONTINUITY CHECK ON CHIP DETECTOR. CHIP DETECTOR CHECKS GOOD IAW MM 72-00-00. CLEANED CHIP DETECTOR AND FILTER AND REINSTALLED. C/W ENGINE RUN AT 60% TO POWER FOR 10 MINUTES. REMOVED FILTER AND CHIP DETECTOR. NO DEBRIS ON DETECTOR AND SMALL AMOUNT OF DEBRIS IN FILTER. C/W SOAP SAMPLE AND SENT OUT. REINSTALLED DETECTOR AND INSTALLED NEW FILTER IAW MM 79-20-01. REQUIRES LEAK CHECK. DRAINED AND SERVICED OIL IAW MM 72-00-00. REQUIRES LEAK CHECK ON DRAIN PORT AND FILTER. RAN ENG AS REQUIRED. LEAK CHECKS GOOD. OK TO CLOSE ENG COWL. CLOSED RT ENGINE COWL AS REQ.
